# SDR ASAA1058230

- Difficulty date: August 26, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 10,824 hours, 3,173 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: 1650
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 34,691 hours, 13,920 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 IDG HAS RECENT HISTORY OF FREQUENT SERVICING.  REPLACED THE NR 2 ENGINE IDG REF MM 24 11 11.  ALL OPS AND LEAK CHECKS GOOD.  OK FOR SERVICE.
